Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Commutative subalgebras of the corona


Author: Dan Kucerovsky
Journal: Proc. Amer. Math. Soc. 132 (2004), 3027-3034
MSC (2000): Primary 46L85; Secondary 47A60, 46L80
Published electronically: May 12, 2004
MathSciNet review: 2063124
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use methods of noncommutative functional analysis to extend the range of the usual functional calculus, for certain subalgebras of the corona. In particular, we construct corona projections with interesting properties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L85, 47A60, 46L80

Retrieve articles in all journals with MSC (2000): 46L85, 47A60, 46L80


Additional Information

Dan Kucerovsky
Affiliation: Department of Mathematics and Statistics, University of New Brunswick- Fredericton, Fredericton, New Brunswick, Canada E3B 5A3
Email: dkucerov@unb.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07548-3
PII: S 0002-9939(04)07548-3
Keywords: KK--theory, absorbing extensions, functional calculus, corona $C^{*}$-algebras
Received by editor(s): April 16, 2003
Published electronically: May 12, 2004
Additional Notes: This research was supported by NSERC, under grant # 228065–00
Communicated by: David R. Larson
Article copyright: © Copyright 2004 American Mathematical Society